# SDR CALA2025050904573

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 72,844 hours, 25,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LH EXTERIOR EMERGENCY SLIDE LIGHT INOP.  RELAMPED NO HELP. ITEM PLACED ON MEL, IT NEEDS BATTERY PACK EMERGENCY NIS GUM.M&E 99-3351-3-0015. DISPATCH DESK: EXTERIOR EMERGENCY LIGHTING SYSTEM INOPERATIVE. PLACED ON DEFERRAL. REPLACED BATTERY PACK PER AMM 33-51-06.OPS CHK GOOD.PLACARD REMOVED.
